MAUDE Adverse Event Report: ARTHREX, INC. BIRDBEAK EVOLUTION, 45 DEG UP TIP; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. BIRDBEAK EVOLUTION, 45 DEG UP TIP; ORTHOPEDIC MANUAL SURG INSTR
Model Number BIRDBEAK EVOLUTION, 45 DEG UP TIP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder surgery a part of the device broke off and remained inside the patient as the surgeon was unable to find and obtain it.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
BIRDBEAK EVOLUTION, 45 DEG UP TIP
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23924328
Report Number1220246-2025-05891
Device Sequence Number21166734
Product Code LXH
UDI-Device Identifier00888867003644
UDI-Public00888867003644
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIRDBEAK EVOLUTION, 45 DEG UP TIP
Device Catalogue NumberAR-11800E
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown